# SDR A6WA202112288169

- Difficulty date: December 28, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 41,140 hours, 39,653 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Part number: 2027614400
- Part serial: NSN
- Condition: Corroded
- Location: Rh Sidewall
- Part time: 41,140 hours, 39,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK FROM FS409.00 + 16 TO FS409.00 + 112 HAS SURFACE CORROSION.  ***AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED RH SIDEWALL SEAT TRACK PN 20276-144-0-0 FROM FS409.00 + 16 TO FS409.00 + 112. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-40-11 REV 38 AND CRJ200 AMM 53-01-11 REV 64. WORK PERFORMED UNDER AERSALE WORK ORDER 003541, CARD NO. 20171, TT: 41,140:31  TC: 39,653.
